How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.Sumanth Your Own Question
Dr.Sumanth
Dr.Sumanth,
Category: Medical
Satisfied Customers: 6776
101124971
Type Your Medical Question Here...
Dr.Sumanth is online now

Amperayani, I have a question about my niece. She is 21

This answer was rated:

Hi Dr. Amperayani,I have a question about my niece. She is 21 months old. Her mother told me that she noticed darkening of her teeth which got worse lately. My niece was given iron supplements last summer for a few weeks. Do you think this is due to the iron supplements? What else can cause this?
Thank you for requesting me here.
I am currently reviewing your question and I will be back to you shortly.
Thank you for giving me a very important information because if you had not revealed that; I would have asked you in my medical history questions as to any iron supplements you are being given.

Yes this could very well be because of iron supplementation and staining.

Nothing to worry about it and this is a temporary phenomena. But unfortunately can last for weeks to months.

I sincerely hope that I have helped you, and that I have earned my 5 star rating today! Please remember to rate my service by selecting the 5 stars at the top of the screen (this is the only way we professionals get credited for our time and professional effort). We can continue here until you are satisfied, simply use the reply box and let me know.
A bonus is highly appreciated....Thank you!".
If you are happy with my interaction and guidance, next time if you have any health concern, you can approach me directly at the following link please -
https://www.justanswer.com/medical/expert-drsumanth/?rpt=3800
Kind regards - Dr. Sumanth Amperayani
Customer: replied 6 days ago.
She just corrected herself. She gave her D3 and not iron.

Ok...D3 should not be causing this staining unless - the color of the supplement solution is like this - but as such this looks like a staining by itself and nothing serious please.

Dr.Sumanth and 8 other Medical Specialists are ready to help you
Customer: replied 6 days ago.
Thank you Dr. Amperayani

I am happy that my interaction was helpful for you and put your mind at ease. In future you can opt me as your favorite medical expert so that you can ask me a question directly. I will be happy to help anytime.

Kind regards - Dr Sumanth Amperayani